Lancaster EPrints

Comment on the paper by Sheiner, Beal and Dunne.

Diggle, Peter J. and Smith, D. M. (1997) Comment on the paper by Sheiner, Beal and Dunne. Journal of the American Statistical Association, 92 (440). pp. 1251-1252.

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Journal of the American Statistical Association
Subjects: Q Science > QA Mathematics
Departments: Faculty of Health and Medicine > Medicine
Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 19491
Deposited By: ep_ss_importer
Deposited On: 14 Nov 2008 14:42
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 20:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/19491

Actions (login required)

View Item